# SDR SWAA031407

- Difficulty date: June 23, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 64,886 hours, 70,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT GROUND AIR CONDITIONING CONNECTION CUTOUT, RT FWD FASTENER HOLE.  REPAIRED SKIN PER SRM.
